# SDR DALA2015040202595

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1377C.  CORROSION ON HOLES COUNTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1377C WAS REMOVED THE ACCESS PANEL WAS OUT LIMIT THEN THE ACCESS PANEL WAS REPAIRED WITH BUSHINGS.  LP 1886926.
